• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Remicade and dental problems

I have been on steroids and now Remicade, I am now having dental problem, I have broken 2 teeth in the last 4 months.

Does anyone have this kind of trouble?


Lauren
 

Bufford

Well-known member
I had tooth pains days after my first Remicade infusion. I am due for my 3rd infusion tomorrow and so far so good with the side effects. My teeth are very bad, much of the damage was done by a long term (3 years) course of Cipro and Azathioprine which caused my teeth to go black and dissolve before my dentist's eyes. The decay stopped after being off the drugs a year later. Cipro never again.
 

fuzzy butterfly

Well-known member
Blimey I was on remicade for awhile. I didn't know that it can cause dental issues. Cipro sounds like a nightmare too. You both have my support n I think that if a treatment causes such issues, the treatment to repair the damage should be free. Hugs n love 💖
 
Top